MAUDE Adverse Event Report: PHILIPS RESPIRONICS INC. SIMPLYGO OXYGEN CONCENTRATION; GENERATOR, OXYGEN, PORTABLE

PHILIPS RESPIRONICS INC. SIMPLYGO OXYGEN CONCENTRATION; GENERATOR, OXYGEN, PORTABLE
Model Number 1068987
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a simplygo oxygen concentrator shut off during patient use.The patient became cyanotic and was transported to the hospital.The patient has not yet been released from the hospital.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a simplygo oxygen concentrator that allegedly shut off during patient use.The patient became cyanotic and was transported to the hospital.The manufacturer received information from the reporting facility stating the device is not returning for evaluation.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
SIMPLYGO OXYGEN CONCENTRATION
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
PHILIPS RESPIRONICS INC.
312 alvin drive
new kensington PA 15068
MDR Report Key8449109
Report Number1040777-2019-00015
Device Sequence Number11516562
Product Code CAW
UDI-Device Identifier00606959005723
UDI-Public00606959005723
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1068987
Device Catalogue Number1068987
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer04/08/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age22 YR